Author Topic: question about Xanax??  (Read 7075 times)

inga

  • Guest
Re: question about Xanax??
« Reply #15 on: September 26, 2010, 06:45:05 AM »
Most drugs have discontinuation syndromes....it is the nature of the bird.  For a tolerable wd from xanax, the blood level must decrease very slowly over time.   Yes, bets blockers must also be withdrawn slowly.  You really shouldn't go off xanax fast....if you are in discomfort, likely your dosing is leaving you with interdose withdrawal symptoms.  This happens in  time at any dose since our bodies acclimate....we get tolerant and need more.

Some resouces say to switch from xanax to valium and to decrease from there.  Keep in mind that 1mg of xanax will not be 1mg of valium.  You will still need to deal with the sympathetic overactivity, perhaps thru a beta blocker and support?  Hugs to you....I know this is nerve wracking....really, I do.